Skip to Content

Soma - Does cymbalta have any affect on your sexual as in orgasmic difficulty?

Responses (3)

SweetLuck 10 Nov 2015

Cymbalta or Soma? I take Cymbalta and have not had sexual problems with it.

Lady_Karen 12 Nov 2015

Everyone is different, but commonly, yes it will cause your libido to seem nonexistent, and reaching climax is very difficult, it takes a bit more or a LOT more effort on your part to get there, mentally I mean. I find that it depends on time and dosage, but what a horrid side effect. This med also comes with a long list of withdrawals too. Nasty med, if I knew anyone very new to this, a week or month on it, I honestly would beg you to not take it. If you need an SSRI than talk to your doc and get onto a reg SSRI, not this! SSNRI, its a horrible withdrawal and its time released so expect the withdrawals to last a long time too. This med is not one I would recommend to anyone!

LaurieShay 10 Nov 2015

Cymbalta can decrease your libido and make it difficult to have an orgasm. We are all different and thus this medication can affect us differently.

ashleigh115 18 Nov 2015

Yes. I am one of these people! Finding it very hard to talk to anyone about it when they haven't been through it themselves. It's very hard to determine how much this will effect you as the medication works differently on each body. I hope you feel better soon!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions